# SDR SWIA971163

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD POP AFT OF GALLEY, FOLLOWED BY SLOW DEPRESSURIZATION.  RETURNED TO PDX.  REPOSITIONED CARGO DOOR LOWER LIP SEAL SECTION.  PERFORMED GROUND PRESSURE CHECKS IAW MM 52-30-01, OPS CHECKS GOOD.
